|thrush and antibiotics
Jul 11, 2000
dear doctor if someone has a pneumonia as well thrush can that person still use antibiotics? would it not aggravate the thrush? or should such person can take some topical antifungal with antibiotics( biaxin)?
Response from Dr. Reznik
A person who has pneumonia and thrush should, of course, go on antibiotic therapy to address the more severe systemic infection. You are correct in the assumption that use of antibiotics may make the candidiasis worse, but we do have therapies which will be able to manage this condition. For mild to moderate infections use Mycelex troches, for moderate to severe infections use Diflucan.
From HCW to HCW
- Probability Of Getting HIV From Insertive Anal Sex
- Does HIV Cause Dizziness?
- Is Blood In Semen A Symptom Of HIV?
- Painful Red Spots After Drinking Water Worried I Have HIV
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Nodes After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.